# SDR VNAA2020020641101

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 37,508 hours, 37,151 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM LGA, THE CREW HEARD A LOUD WHISTLING SOUND, AND A RISE IN CABIN PRESSURE, WHICH KEPT ON RISING. THE FA REPORTED TO THE CREW THAT A PIECE OF PAPER HAD BEEN SUCKED TOWARD AND OUT OF THE SERVICE DOOR. THE CREW RAN THEIR QRH FOR PRESSURIZATION AND GOT THE AIRCRAFT DOWN TO FL100. THEY THEN DECIDED TO DIVERT TO MDT. CABIN O2 MASKS WERE NEVER DEPLOYED. FERRY TO ORF 9938.  ORF REMOVED AND REPLACED PAX DOOR SEAL, OPS CHECK GOOD.
